Does Progestrone help hot flushes

by Patricia

I am a 50 year old woman and had a full hystorectomy when i was 41. I have been on numerous HRT trials and some assisted some of my problems. I was on progesterone for quite some time and recently they have not been helping my hot flushes. I am now going through menopause. The current dosage is 1mg, will a stronger dose help reduce them.

Comments for Does Progestrone help hot flushes

Click here to add your own comments

Feb 14, 2012
Menopause and Progesterone
by: CamperKat

First off, I hope you will start to feel better...getting in balance can be a very long road, I know.

A suggestion for you: if you use the Google search bar on the left of this page and type in "menopause progesterone", you will find over 1,000 pages of discussion. Similarly, if you use the search bar and type will get a ton of info.

Best of luck to you.

Feb 15, 2012
Does Progestrone help hot flushes
by: Wray

Hi Patricia I'm really puzzled by your 1mg, is it really that low?! I recommend 100-200mg/day, more if symptoms are severe. In fact I've found 400mg/day is needed to stop hot flushes, although some women find they need more than this. We do have a page on Menopause which gives more info. And thanks to CamperKat for reminding me we do have a search bar! This takes you to comments made by other women, which is always helpful to read. Take care Wray

Feb 15, 2012
Progesterone / Menopause / Hot Flushes
by: Joy (South Africa)

Hi Patricia - I agree with CamperKat - use the Google search bar, it works like a charm. Type in any query that you have and pages of wonderful information is made available to you.

Hot flushes are one of the easiest peri-menopause/menopause symptoms to sort out by using progesterone provided 200mg-400mg is used. The more estrogen dominant one is the longer it will take.

Hope this helps you.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone Therapy Home.

Search over 7,500 pages on this site...